# SDR DXTA2023032883370

- Difficulty date: March 28, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N804QS
- Aircraft serial: 7000027
- Aircraft time: 3,042 hours, 1,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS WILL NOT ILLUMINATE DURING PREFLIGHT SELECTION OF ARM [PREFLIGHT].  GAINED ACCESS TO THE A/C, PERFORMED EMERGENCY LIGHTS 5 G SWITCH OPERATIONAL CHECK. OPS CHECK GOOD AT THIS TIME, NO DEFECTS NOTED. PERFORMED THE EMERGENCY LIGHTING BATTERY PACK OPERATIONAL CHECK, NO DEFECTS NOTED, OPS CHECK GOOD AT THIS TIME. ALL WORK PERFORMED I/A/W CE-700 AMM 33-50-00. AS PER MAINTENANCE MANUAL, WHEN EMERGENCY LIGHTS ARE SELECTED TO ARMED, THEY WILL NOT BE TURNED ON UNLESS LOSS OF ELECTRICAL POWER OR THE INERTIA SWITCH IS ACTUATED. THIS IS CONSIDERED AS NORMAL OPERATION. SPOKE WITH MCC AND ADVISED ON FINDINGS- THEY AGREED ON THE SYSTEM OPERATING AS REOUIRED.
